Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 32, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 23, 2016, 10:52 PM CST for 5 counties in Florida. It was in force for 83 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2016, 10:52 PM CST (04:52 UTC)
- Expired
- Feb 24, 2016, 12:15 AM CST
- In force
- 83 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bay County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 17 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 11:00 PM CST | TSTM WND DMG | 1 N Bonifay, FL | STATE HIGHWAY 79 SHUT DOWN DUE TO DOWNED POWER LINES. |
| Feb 23, 11:15 PM CST | TSTM WND DMG | Graceville, FL | LARGE TREES BLOWN DOWN IN GRACEVILLE PARK. |
| Feb 23, 11:28 PM CST | FUNNEL CLOUD | Panama City Beach, FL | FUNNEL CLOUD VISIBLE ON THE SCHOONERS WEB CAM IN PANAMA CITY BEACH FOR A BRIEF TIME. NO CONFIRMED TOUCHDOWN AT THE TIME. |
| Feb 23, 11:30 PM CST | TSTM WND DMG | Jacobs, FL | TREE BLOWN DOWN ON HIGHWAY 162. |
| Feb 23, 11:30 PM CST | TSTM WND DMG | Vernon, FL | SEVERAL TREES BLOWN DOWN IN WASHINGTON COUNTY. |
| Feb 24, 12:00 AM CST | TSTM WND DMG | 3 Wsw Cottondale Airpor, FL | TREE BLOWN DOWN ON A RESIDENCE IN THE COTTONDALE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 23, 8:08 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
049
WUUS52 KTAE 240452
SVRTAE
FLC005-059-063-131-133-240615-
/O.NEW.KTAE.SV.W.0032.160224T0452Z-160224T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 PM CST TUE FEB 23 2016
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
WESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 1215 AM CST
* AT 1052 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF HARTFORD TO 11 MILES SOUTH OF SANTA
ROSA BEACH...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PANAMA CITY BEACH...VERNON...CHIPLEY...GRACEVILLE...DE FUNIAK
SPRINGS...BONIFAY...SANTA ROSA BEACH...EGLIN AIR FORCE BASE...
BRADFORD...UNION...LIVE OAK...MALONE...FREEPORT...COTTONDALE...
PONCE DE LEON...ALFORD...CARYVILLE...WAUSAU...ESTO AND WESTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTHWEST
FLORIDA.
LAT...LON 3042 8631 3040 8629 3040 8623 3043 8625
3038 8617 3039 8611 3048 8614 3050 8620
3048 8630 3090 8611 3099 8590 3100 8510
3024 8571 3031 8576 3028 8585 3023 8584
3021 8574 3014 8575 3027 8600 3037 8634
TIME...MOT...LOC 0452Z 289DEG 19KT 3099 8569 3022 8631
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD3 follow-up statements
933
WWUS52 KTAE 240514
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1114 PM CST TUE FEB 23 2016
FLC005-059-063-131-133-240615-
/O.CON.KTAE.SV.W.0032.000000T0000Z-160224T0615Z/
BAY FL-WASHINGTON FL-WALTON FL-HOLMES FL-JACKSON FL-
1114 PM CST TUE FEB 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR NORTHWESTERN BAY...WASHINGTON...WALTON...HOLMES AND WESTERN
JACKSON COUNTIES...
AT 1113 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GRACEVILLE TO 14 MILES SOUTHEAST OF SANTA ROSA
BEACH...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PANAMA CITY BEACH...VERNON...CHIPLEY...BONIFAY...GRACEVILLE...SANTA
ROSA BEACH...BRADFORD...LIVE OAK...MALONE...COTTONDALE...PONCE DE
LEON...ALFORD...CARYVILLE...WAUSAU...ESTO...WESTVILLE...EBRO...
CAMPBELLTON...NOMA AND BARKER STORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR
NORTHWEST FLORIDA.
LAT...LON 3033 8622 3039 8611 3089 8598 3099 8590
3100 8510 3024 8571 3031 8576 3028 8585
3023 8584 3021 8574 3014 8575 3027 8600
TIME...MOT...LOC 0513Z 278DEG 23KT 3099 8554 3020 8613
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD195
WWUS52 KTAE 240530
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 PM CST TUE FEB 23 2016
FLC005-059-063-131-133-240615-
/O.CON.KTAE.SV.W.0032.000000T0000Z-160224T0615Z/
BAY FL-WASHINGTON FL-WALTON FL-HOLMES FL-JACKSON FL-
1130 PM CST TUE FEB 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR NORTHWESTERN BAY...WASHINGTON...WALTON...CENTRAL HOLMES AND
WESTERN JACKSON COUNTIES...
AT 1130 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GRACEVILLE TO 11 MILES WEST OF PANAMA CITY
BEACH...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PANAMA CITY BEACH...VERNON...CHIPLEY...BONIFAY...GRACEVILLE...
BRADFORD...LIVE OAK...MALONE...COTTONDALE...PONCE DE LEON...ALFORD...
CARYVILLE...WAUSAU...ESTO...WESTVILLE...EBRO...CAMPBELLTON...NOMA...
RICHTER CROSSROADS AND SEMINOLE HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTHWEST
FLORIDA.
LAT...LON 3030 8612 3086 8585 3099 8577 3100 8510
3024 8571 3031 8576 3028 8585 3023 8584
3021 8574 3014 8575 3027 8600
TIME...MOT...LOC 0530Z 289DEG 19KT 3096 8545 3017 8604
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD322
WWUS52 KTAE 240549
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1149 PM CST TUE FEB 23 2016
FLC131-240559-
/O.CAN.KTAE.SV.W.0032.000000T0000Z-160224T0615Z/
WALTON FL-
1149 PM CST TUE FEB 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR WALTON COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTHWEST
FLORIDA.
LAT...LON 3099 8565 3100 8510 3026 8570 3024 8571
3028 8574 3028 8573 3031 8576 3028 8585
3024 8585 3023 8584 3021 8574 3019 8576
3015 8575 3016 8576 3014 8575 3026 8597
TIME...MOT...LOC 0549Z 289DEG 19KT 3093 8535 3014 8594
$$
FLC005-059-063-133-240615-
/O.CON.KTAE.SV.W.0032.000000T0000Z-160224T0615Z/
BAY FL-WASHINGTON FL-HOLMES FL-JACKSON FL-
1149 PM CST TUE FEB 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR NORTHWESTERN BAY...WASHINGTON...EASTERN HOLMES AND WESTERN
JACKSON COUNTIES...
AT 1149 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF COTTONWOOD TO 7 MILES SOUTHWEST OF
PANAMA CITY BEACH...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PANAMA CITY BEACH...VERNON...CHIPLEY...BONIFAY...GRACEVILLE...
BRADFORD...MALONE...COTTONDALE...ALFORD...WAUSAU...ESTO...EBRO...
CAMPBELLTON...NOMA...RICHTER CROSSROADS...LAIRD...RIVERSIDE...
BAHOMA...BAHAMA BEACH AND JACOBS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTHWEST
FLORIDA.
LAT...LON 3099 8565 3100 8510 3026 8570 3024 8571
3028 8574 3028 8573 3031 8576 3028 8585
3024 8585 3023 8584 3021 8574 3019 8576
3015 8575 3016 8576 3014 8575 3026 8597
TIME...MOT...LOC 0549Z 289DEG 19KT 3093 8535 3014 8594
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 6:04 PM CST, 4 hours 48 minutes earlier.
Area forecast discussion, Feb 23, 6:04 PM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EST TUE FEB 23 2016
...Significant severe weather event expected tonight through
Wednesday morning...
.Aviation...
[Through 00Z Wednesday]...Conditions at the terminals will
deteriorate rapidly this evening and overnight at all the
terminals. Widespread strong to severe thunderstorms are expected
starting around 06Z to the west and clearing around 12Z to the
east. This is covered well in convective tempo groups with showing
gusts as high as 50kts at all but VLD. It will be windy behind
the front on Wednesday with gusts as high as 35 kts.
&&
.Prev Discussion [510 PM EST]...
.Near Term [Through Tonight]...
A powerful, deep-layer cyclone will move from LA to western TN
overnight dragging a cold front eastward and into the western
portions of our FA by daybreak. The front will be preceded by a
squall line or multiple bands of convection and supercells. A
significant severe weather threat accompanies this system and SPC
has now expanded the moderate risk area from near Albany to
Tallahassee westward with an enhanced and slight risk for severe
covering the remainder of the Tri-state region. The timing of the
severe weather threat remains unchanged beginning in our westernmost
zones between 11 pm and Midnight EST impacting SW GA and the western
Big Bend zones between 4 am and 8 am EST.
The global models continue to show strong forcing for ascent,
impressive shear and helicity values, especially from Albany to
Tallahassee westward. This includes 120 kt mid-upper level jet, low
level jet (85H) 50-60 kt, surface dewpoints in the lower to mid 60s,
deep layer shear (0-6km) around 60 kt, low level shear (0-1km)
exceeding 30 KT, and SBCAPE 500-1000 J/kg; highest near the
panhandle coast. This environment would support the development of
supercells with the possibility of significant and long lived
tornadoes. The 09z and 12z CAM shows long track updraft helicity
streaks in the moderate risk area. However, the main threat will
be damaging straight line winds up to 70 mph. Severe hail is also
possible, especially near the coast, due to stronger buoyancy and
relatively steep 700-500 mb lapse rates of 6 to 6.5 C/km.
.Short Term [Wednesday Through Thursday Night]...
The severe weather threat will be ongoing Wednesday morning as the
focus shifts to our eastern zones. The activity will end by
afternoon as the cold front clears to our east. We are expecting
windy conditions behind the front Wednesday with sustained winds
around 25 to 30 mph with frequent gusts over 40 mph. A wind
advisory will likely be issued after the severe weather threat
ends. High temperatures Wednesday may occur in the morning most
areas with temps remaining steady or slowly falling in the
afternoon. Expect cooler and dryer conditions for Thursday. Min temps
Thursday night may drop to the freezing mark for our northernmost
zones Thursday night.
.Long Term [Friday Through Tuesday]...
Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.
On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.
.Marine...
A Gale Warning is in effect from this evening through Wednesday
evening for frequent gusts of 34-40 kt as a strong cold front
pushes through the local waters. The strong onshore winds ahead
of the cold front will drive the tides higher than normal. The
highest tides (coupled with relatively high astronomical tides)
will be in the 3 to 4 feet range at the time of high tide late
tonight and Wednesday, along the coast east of Apalachicola. This
is not quite high enough to warrant a Coastal Flood advisory.
Winds and seas will be slow to subside and may see advisory level
conditions from Wednesday night through Thursday night.
.Fire Weather...
A wetting rain is likely tonight as severe thunderstorms are move
through tonight. Winds will be very gusty behind the front with gust
of 30 to 40 mph possible. Dispersion indices will be high due
Wednesday to high transport winds.
.Hydrology...
Since we expect smaller, rather ragged bands of rain instead of a
large QLCS, our deterministic storm total QPF is a bit lower than
24 hours ago. This lower QPF is also aided by the expected rapid
movement of these rain bands. We expect rain totals from one half
to one inch, with the highest totals north and west of
Tallahassee. The Apalachicola River at Blountstown remains at
minor flood stage, and given the expected rain upstream, it's
likely to stay in minor flood through next week. Otherwise we're
not expected river flooding.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 64 69 39 62 35 / 80 50 0 0 0
Panama City 60 64 42 60 38 / 90 30 0 0 0
Dothan 57 62 38 60 34 / 90 20 0 0 0
Albany 62 67 38 59 32 / 90 60 0 0 0
Valdosta 65 72 40 62 35 / 60 80 0 0 0
Cross City 65 72 41 63 34 / 40 80 0 0 0
Apalachicola 64 67 43 60 38 / 90 30 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight FOR South Walton.
GA...NONE.
AL...NONE.
GM...Gale Warning from 10 PM this evening to 10 PM EST Wednesday FOR
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...BARRY
SHORT TERM...BARRY
LONG TERM...BARRY/CHANEY
AVIATION...BARRY
MARINE...BARRY
FIRE WEATHER...WESTON
HYDROLOGY...FOURNIERIn the hours before
Local storm report, Feb 23, 9:44 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 PM EST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG LIBERTY 30.82N 86.22W
02/23/2016 WALTON FL LAW ENFORCEMENT
POWER LINES DOWN NEAR HIGHWAY 331 AND COUNTY ROAD 1084
&&
DVDLocal storm report, Feb 23, 10:39 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1139 PM EST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG DE FUNIAK SPRINGS 30.72N 86.12W
02/23/2016 WALTON FL 911 CALL CENTER
COUPLE REPORTS OF TREES DOWN IN THE DEFUNIAK SPRINGS
AREA.
&&
08-LAMERSLocal storm report, Feb 23, 10:42 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1142 PM EST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST DE FUNIAK SPRING AIRPOR 30.73N 86.15W
02/23/2016 M62 MPH WALTON FL AWOS
PEAK GUST TO 54 KNOTS OR 62 MPH.
&&
08-LAMERSLocal storm report, Feb 23, 10:48 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1148 PM EST TUE FEB 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST 3 E MIDLAND CITY 31.32N 85.45W
02/23/2016 M47.00 MPH DALE AL ASOS
MEASURED GUST TO 41 KNOTS OR 47 MPH AT THE DOTHAN AIRPORT
AUTOMATED OBSERVATION.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 8:32 PM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 43 min |
| Feb 23, 8:48 PM CST | Tornado Warning | TAE | Walton | 27 min |
| Feb 23, 9:09 PM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 51 min |
| Feb 23, 9:50 PM CST | Severe Thunderstorm Warning | TAE | Holmes | 40 min |
| Feb 23, 10:00 PM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 60 min |
| Feb 23, 11:20 PM CST | Special Marine Warning | TAE | 25 min | |
| Feb 23, 11:22 PM CST | Tornado Warning | TAE | Bay | 38 min |
| Feb 23, 11:43 PM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 23, 11:47 PM CST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more | 88 min |
| Feb 24, 12:15 AM CST | Tornado Warning | TAE | Calhoun, Jackson, Liberty | 17 min |
| Feb 24, 12:26 AM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 24, 12:49 AM CST | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more | 86 min |
| Feb 24, 1:28 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 62 min |
| Feb 24, 1:33 AM CST | River Flood Warning | TAE | Holmes, Washington | 5 days |
| Feb 24, 2:05 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Wakulla | 55 min |
| Feb 24, 2:30 AM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 24, 2:54 AM CST | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
| Feb 24, 2:55 AM CST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 80 min |
| Feb 24, 3:02 AM CST | High Surf Advisory | TAE | Bay, Gulf, Walton | 33 hr |
| Feb 24, 3:42 AM CST | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 48 min |
| Feb 24, 4:21 AM CST | Special Marine Warning | TAE | 24 min | |
| Feb 24, 5:41 AM CST | River Flood Warning | TAE | Walton | 25 hr |
| Feb 24, 9:04 AM CST | Small Craft Advisory | TAE | 54 hr | |
| Feb 24, 12:35 PM CST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 20 days |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.